# SDR WX0A2025042832403

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N816NV
- Make and model: Boeing 737-8200
- Aircraft serial: 68011
- Aircraft time: 531 hours, 280 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) MID CABIN EMERGENCY EXIT DOOR AIRCRAFT LEFT HANDLE SHOWING RED / ADJUSTED MID CABIN EMER EXIT DOOR LH LINING PER AMM 52-23-00-410-801, 52-23-00-211-803 AND 52-23-00-010-801"
